# SDR CA041031002

- Difficulty date: October 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 9929H1458
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT SIDE WINDOW CRACKED WHILE IN CRUISE. THE WINDOW WAS REPLACED IN ACCORDANCE WITH AMM.
